# SDR FDEA201712053335

- Difficulty date: December 5, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 36,656 hours, 18,807 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

3 TO 4 MINUTES AFTER ENGINE STARTS WHILE TAXING THE RED MIN EQPT BAY SMOKE ILLUMINATED STEADY FOR 30 SECONDS. JUST PRIOR TO THE SMOKE INDICATION, THE CAPT SMELLED AN ODOR IN THE COCKPIT. AFTER IT WENT OUT THE SMELL DISAPPEARED AND WE RETURNED TO THE GATE FOR FURTHER INSPECTION OF THE MIN EQUIP BAY. CREW DID NOT USE SNIFFER FAN FOR CONFIRMATION OF SMOKE, THEY SMELLED ODOR IN COCKPIT. APU WAS ALREADY SHUT-DOWN AND BOTH ENGINES RUNNING WITH PACKS ON. AIRCRAFT AT THE GATE WITH ENGINES SHUTDOWN AND APU RUNNING WITH BOTH PACKS RUNNING INSPECTED AVIONICS COMPT WITH NO EVIDENCE OF SMOKE OR SMELL. REF TSM 26-15 NOTE: IN CASE OF REPETITIVE SMOKE WARNING, SUSPECT OIL OR HYDRAULIC FLUID CONTAMINATION. REF TSM 26-15-00 FIG 102, NO FLUID SMELT THROUGH SNIFFER IN FLT COMPT. R&I SMOKE DETECTOR 11WA PER MM 26-15-12-04 WITHOUT EVIDENCE OF OIL CONTAMINATION, C/O AVIONIC COMPARTMENT SMOKE DETECTORE TEST PER MM 26-15-00-5.  NO HISTORY LAST 90 DAYS.
